# SDR AALA2020082099025

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 21,836 hours, 4,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P3013
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MID CABIN, AFT LEFT HAND LAVATORY EMERGENCY PROXIMITY LIGHT CRACKED. REMOVED AND REPLACED LEFT HAND AFT LAVATORY EMERGENCY PROXIMITY LIGHT PER AMM 33-51-18.
